On the density of a family of curves and its applications

J. Wojtowicz

Applicationes Mathematicae (1962)

  • Volume: 6, Issue: 4, page 381-384
  • ISSN: 1233-7234

How to cite


J. Wojtowicz. "O gęstości rodziny krzywych i jej zastosowaniach." Applicationes Mathematicae 6.4 (1962): 381-384. <http://eudml.org/doc/266270>.

author = {J. Wojtowicz},
journal = {Applicationes Mathematicae},
language = {pol},
number = {4},
pages = {381-384},
title = {O gęstości rodziny krzywych i jej zastosowaniach},
url = {http://eudml.org/doc/266270},
volume = {6},
year = {1962},

AU - J. Wojtowicz
TI - O gęstości rodziny krzywych i jej zastosowaniach
JO - Applicationes Mathematicae
PY - 1962
VL - 6
IS - 4
SP - 381
EP - 384
LA - pol
UR - http://eudml.org/doc/266270
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.